Jump to content

Johnc: Stomach issues anxiety


Johnc

Recommended Posts

Almost one year in pw.  Became constipated and had to use Milk of Mag to clean out.  Threw me into heavy med release.  3 nights without sleep. After one week it let up.   Since then I took some coconut oil to help me go.  It really messed my digestive track up. My digestive track rolls and rolls..   the more it moves the more meds release.  I have an intense headache and stomach pain.  This has gone on for about 5 days.  Took Pepto bismuth today.  Helped a little but it’s back to rolling     I cannot eat.    Has anyone had any thing like this happen and what do you do about it.     Will it eventually stop?    Anxiety is awful which is why my gut won’t stop moving.  Help.... How do I get it to slow down.    Will it?

Johnc

Link to comment
  • ChessieCat changed the title to Johnc: Stomach issues anxiety
  • Moderator Emeritus

Hi John and welcome to SA,

 

We need to know more about your psychiatric drug history.  I know that you have already supplied some information when registering but that is different to what we call the drug signature, which will appear below every post that you make and allow us to see your drug history at a glance.

 

Please create your drug signature using the following format.   Keep it simple.  NO diagnoses or symptoms please - thank you.

  • details for last 2 years - dates, ALL drugs, doses
  • summary for older than 2 years - just years and drug/s

Account Settings – Create or Edit a signature

 

 

This is your own introductions topic where your can ask questions about your own situation and journal your progress.

 * * * * * *   PLEASE WATCH THIS VIDEO   * * * * * *

Antidepressant Withdrawal Syndrome and its Management

 

MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

Woohoo!!!  Finally off Pristiq   

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

My full tapering program     My Intro (goes to my tapering graph)    My website

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions.  Please DO NOT TAG me -thank you.

Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy